Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 30, 2012, 12:16 AM CDT for Douglas County, Osage County, Kansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 12:16 AM CDT (05:16 UTC)
- Expired
- May 30, 2012, 12:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Douglas County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 12:17 AM CDT | HAIL 1.5 | 4 E Carbondale, KS | HAIL COVERS THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664
WUUS53 KTOP 300516
SVRTOP
KSC045-139-300545-
/O.NEW.KTOP.SV.W.0066.120530T0516Z-120530T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1216 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
NORTHEASTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 1245 AM CDT
* AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
OVERBROOK...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...LONE STAR AND PLEASANT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3880 9529 3878 9563 3885 9564 3887 9554
3887 9550 3889 9550 3894 9531 3887 9523
TIME...MOT...LOC 0516Z 259DEG 32KT 3882 9556
HAIL...1.25IN
WIND...<50 MPH
$$
LEIGHTON2 follow-up statements
734
WWUS53 KTOP 300525
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1225 AM CDT WED MAY 30 2012
KSC045-139-300545-
/O.CON.KTOP.SV.W.0066.000000T0000Z-120530T0545Z/
OSAGE KS-DOUGLAS KS-
1225 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
DOUGLAS AND NORTHEASTERN OSAGE COUNTIES UNTIL 1245 AM CDT...
AT 1221 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
OVERBROOK...AND MOVING EAST AT 35 MPH. AT 1215 AM A TRAINED WEATHER
SPOTTER REPORTED PING PONG BALL SIZED HAIL 4 MILES EAST OF
CARBONDALE.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
CLINTON...LONE STAR AND PLEASANT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3880 9529 3878 9557 3886 9558 3887 9554
3887 9550 3889 9550 3894 9531 3887 9523
TIME...MOT...LOC 0524Z 259DEG 32KT 3883 9547
HAIL...1.50IN
WIND...<50 MPH
$$
LEIGHTON819
WWUS53 KTOP 300536
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1236 AM CDT WED MAY 30 2012
KSC139-300546-
/O.CAN.KTOP.SV.W.0066.000000T0000Z-120530T0545Z/
OSAGE KS-
1236 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3882 9527 3881 9542 3891 9543 3894 9531
3887 9523
TIME...MOT...LOC 0536Z 259DEG 32KT 3885 9533
$$
KSC045-300545-
/O.CON.KTOP.SV.W.0066.000000T0000Z-120530T0545Z/
DOUGLAS KS-
1236 AM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
DOUGLAS COUNTY UNTIL 1245 AM CDT...
AT 1234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONE STAR...
AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.
LOCATIONS IMPACTED INCLUDE...
PLEASANT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3882 9527 3881 9542 3891 9543 3894 9531
3887 9523
TIME...MOT...LOC 0536Z 259DEG 32KT 3885 9533
HAIL...1.00IN
WIND...<50 MPH
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:46 PM CDT, 30 minutes earlier.
Area forecast discussion, May 29, 11:46 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1146 PM CDT TUE MAY 29 2012 ...UPDATE TO AVIATION... .DISCUSSION... 19Z WATER VAPOR SHOWS THE MEAN WESTERLIES WELL NORTH ACROSS CANADA AND THE NORTHERN PLAINS. A COUPLE WAVES WERE MOVING EAST...ONE MOVING INTO THE NORTHERN ROCKIES. THIS LEAVES QUASI-ZONAL FLOW OVER KS. AT THE SFC...19Z OBS SHOWS THE FRONT /OR AT LEAST THE WIND SHIFT/ HAS PUSHED SOUTH INTO SOUTHEAST KS. THERE IS STILL A GOOD MOISTURE GRADIENT ACROSS ANDERSON AND COFFEY COUNTIES WHERE A CU FIELD IS SEEN TRYING TO EXPAND ON VISIBLE IMAGERY. FOR TONIGHT WITH A LACK OF LARGE SCALE FORCING...PRECIP CHANCES WILL BE DEPENDENT INITIALLY ON DIURNAL HEATING EARLY AND THEN THE LOW LEVEL JET AND ISENTROPIC LIFT OVERNIGHT. WITH THE BOUNDARY SOUTH OF ANDERSON AND COFFEY COUNTIES...IT APPEARS THE BETTER CHANCES FOR EVENING CONVECTION WILL BE MAINLY SOUTH OF THE FORECAST AREA. OVERNIGHT...THE NAM APPEARS TO BE THE ONLY MODEL WITH STRONG ENOUGH MOISTURE ADVECTION BETWEEN 800 AND 700MB FOR THE ISENTROPIC LIFT TO ACT UPON. THIS MAY BE A LITTLE OVERDONE GIVEN A GENERAL LACK OF MOISTURE SEEN WITHIN THIS LAYER FROM THE OUN AND AMA SOUNDINGS THIS MORNING. SO WHILE I CAN NOT COMPLETELY RULE OUT ELEVATED CONVECTION...AM NOT OVERLY EXCITED ABOUT THE PROSPECTS. THEREFORE HAVE GONE WITH SLIGHT CHANCES. ELEVATED INSTABILITY IS RELATIVELY MARGINAL SO PROSPECTS FOR SEVERE WEATHER APPEAR TO BE LOW. THINKING THE NIGHT IS MORE LIKELY TO BE CLEAR AND DRY...HAVE MIN TEMPS IN LINE WITH COOLER MOS GUIDANCE GIVEN RELATIVELY LOW DEWPOINTS AND SURFACE RIDGING. WEDNESDAY IS A LITTLE MORE COMPLICATED WITH PRECIP CHANCES. MODELS ARE STARTING TO KICK OUT SOME ENERGY BY THE AFTERNOON AS THE WAVE OVER THE NORTHWEST DIVES SOUTHEAST THROUGH THE PLAINS. WITH THE ECMWF STILL HINTING AT SOME KIND OF A MCS MOVING SOUTHEAST THROUGH KS...THERE REMAINS A GOOD DEAL OF UNCERTAINTY IN LOCATION OF PRECIP. NEVERTHELESS IT APPEARS THAT THE PROBABILITY FOR PRECIP SHOULD BE INCREASING THROUGH THE DAY AND HAVE TRENDED THE POPS UP DURING THE AFTERNOON WEDNESDAY. BETTER INSTABILITY SHOULD BE SOUTH OF THE FORECAST AREA WHERE THE HIGHER DEWPOINTS REMAIN. MAIN CONCERN WILL BE TEMPS GIVEN INCREASED CLOUD COVER AND NEUTRAL TEMP ADVECTION THANKS TO AN EASTERLY LOW LEVEL WIND. THINK HIGHS SHOULD REMAIN IN THE 70S. WOLTERS CHANCE FOR RAIN CONTINUES INTO WEDNESDAY NIGHT AS STRONG SHORTWAVE TROF DROPS ACROSS THE NORTHERN PLAINS INTO THURSDAY MORNING. CONCERNED THAT BETTER RAINFALL WILL OCCUR SOUTH OF THE AREA WHERE AIR IS MORE UNSTABLE ALONG THE SURFACE FRONT...OR TO THE NORTHEAST WHERE CONVERGENCE IN THE COLUMN AND BETTER SYNOPTIC LIFT COME TOGETHER. EC SOLUTION BRINGS 850MB DEFORMATION ACROSS THE AREA AND THAT WOULD GIVE MORE LIFT FOR BETTER CHANCES OF ACCUMULATING RAINFALL. HAVE GENERALLY LESS THAN HALF AN INCH IN THE FORECAST BUT HOPEFUL FOR LOCALLY HIGHER AMOUNTS. ANY PRECIP CHANCES FOR THURSDAY AFTERNOON WILL DEPEND ON HOW FAR SOUTH THE UPPER LOW TRACKS AND HAVE KEPT SOME PRECIP CHANCES CLEARING QUICKLY TO THE EAST INTO THE EVENING HOURS. AIRMASS BEHIND THE UPPER LOW IS QUITE COOL...AND HAVE HIGHS IN THE 60S THURSDAY WITH NEAR 70 FOR FRIDAY. WEATHER PATTERN TRANSITIONS INTO SATURDAY AS WESTERN RIDGE AMPLIFIES AND FRONT RETREATS BACK NORTHWARD. KEPT A SLIGHT CHANCE FOR SOME STORMS SATURDAY AS FRONT MOVES NORTH...OTHERWISE EXPECT TEMPERATURES TO CLIMB BACK INTO THE 80S FOR SATURDAY WITH MIDDLE 80S TO NEAR 90 WEST POSSIBLE SUNDAY. PRECIPITATION CHANCES FOR MONDAY AND TUESDAY WILL DEPEND ON HOW MUCH RIDGING PLAYS OUT IN THE UPPER PATTERN AND WHERE THE SURFACE FRONT BECOMES ORIENTED. BOTH EC AND GFS SEND A BACK DOOR COLD FRONT TOWARD THE CWA BEHIND THE UPPER TROF MOVING OFFSHORE THE EAST COAST. THE EC SLIGHTLY MORE AMPLIFIED AND WARMER WITH THE RIDGING WHILE THE GFS MORE ZONAL...WITH THE BOUNDARY IN NEBRASKA MOVING INTO THE NORTHERN COUNTIES FOR TUESDAY. COULD GET SOME PRETTY WARM TEMPERATURES IF WE END UP MIXING INTO THE THERMAL RIDGE...OR COULD GET LUCKY AND GET SOME RAIN IF THE FRONT MOVES SOUTH. KEPT A CON CENSUS FORECAST OF WARMER TEMPERATURES WITH INCREASING RAIN CHANCES INTO TUESDAY. 67 && .AVIATION... WILL PLAN FOR VCTS AT TOP AND FOE FOR A FEW HOURS WITH UPSTREAM CONVECTION. MHK APPEARS TO BE ON THE EAST END OF THINGS AT THIS POINT. CONFIDENCE INCREASING ENOUGH FOR PRECIP INCLUSION IN THE LATER HOURS BUT TIMING AND PERSISTENCE STILL UNCERTAIN...ESPECIALLY AROUND 18Z. WILL GO WITH PROB30 AT THIS POINT BUT BETTER COVERAGE EXPECTED WITH MAIN SYSTEM AFTER 00Z. 65 && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 10:50 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1050 PM CDT TUE MAY 29 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-310400- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1050 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL AFFECT LOCATIONS SOUTH OF INTERSTATE 70. SOME OF THESE MAY PRODUCE HAIL AROUND AN INCH IN DIAMETER. THUNDERSTORMS ARE ALSO POSSIBLE NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA WEDNESDAY...WEDNESDAY NIGHT...AND THURSDAY MORNING. ADDITIONAL CHANCES FOR THUNDERSTORMS EXIST ON FRIDAY EVENING THROUGH SATURDAY AFTERNOON...AND THEN ONCE AGAIN FROM SUNDAY EVENING TO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT.
In the hours before
Special weather statement, May 29, 11:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1126 PM CDT TUE MAY 29 2012
KSZ037-300500-
MORRIS-
1126 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRIS COUNTY...
THROUGH MIDNIGHT CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 20
MPH ACROSS PORTIONS OF SOUTHERN MORRIS COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE WILSEY...PARKERVILLE...COUNCIL GROVE LAKE AND COUNCIL GROVE.
&&
LAT...LON 3852 9694 3877 9675 3877 9645 3852 9645
3852 9693
TIME...MOT...LOC 0424Z 262DEG 16KT 3860 9673Special weather statement, May 29, 11:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT TUE MAY 29 2012
KSZ037-038-300515-
MORRIS-WABAUNSEE-
1144 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRIS AND WEST
CENTRAL WABAUNSEE COUNTIES...
THROUGH 1215 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 25 MPH
ACROSS PORTIONS OF NORTHEASTERN MORRIS AND WEST CENTRAL WABAUNSEE
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS
STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE DWIGHT AND ALTA VISTA.
&&
LAT...LON 3885 9667 3887 9656 3887 9651 3888 9650
3891 9639 3877 9639 3877 9668
TIME...MOT...LOC 0444Z 268DEG 20KT 3880 9664Special weather statement, May 29, 11:55 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1155 PM CDT TUE MAY 29 2012
KSZ056-300515-
FRANKLIN-
1155 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY...
THROUGH 1215 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF NORTHEASTERN FRANKLIN COUNTY. TRAINED WEATHER
SPOTTERS REPORTED THIS STORM WAS PRODUCING NICKEL SIZE HAIL. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE WELLSVILLE. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 184 AND 199 COULD ALSO BE
AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3869 9506 3866 9506 3858 9506 3854 9525
3866 9531 3874 9511 3874 9505 3870 9505
TIME...MOT...LOC 0455Z 251DEG 27KT 3864 9517Local storm report, May 29, 11:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1157 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 PM HAIL 1 ENE OTTAWA 38.62N 95.25W
05/29/2012 E0.88 INCH FRANKLIN KS TRAINED SPOTTER
&&
GARGANLocal storm report, May 30, 12:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1203 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 2 ESE ALTA VISTA 38.85N 96.46W
05/29/2012 E1.75 INCH WABAUNSEE KS TRAINED SPOTTER
&&
GARGANSpecial weather statement, May 30, 12:09 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1209 AM CDT WED MAY 30 2012
KSZ040-055-300545-
DOUGLAS-OSAGE-
1209 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND WEST
CENTRAL DOUGLAS COUNTIES...
THROUGH 1245 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 35 MPH
ACROSS PORTIONS OF NORTHEASTERN OSAGE AND WEST CENTRAL DOUGLAS
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING NICKEL SIZE HAIL. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE GLOBE...CLINTON LAKE...CLINTON AND LONE STAR.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3876 9527 3876 9572 3884 9574 3887 9561
3887 9550 3890 9550 3894 9534
TIME...MOT...LOC 0509Z 259DEG 30KT 3881 9562The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:46 PM CDT | Special Weather Statement | TOP | Dickinson | 29 min |
| May 29, 10:58 PM CDT | Special Weather Statement | TOP | Coffey | 32 min |
| May 29, 11:04 PM CDT | Special Weather Statement | TOP | Morris | 41 min |
| May 29, 11:26 PM CDT | Special Weather Statement | TOP | Morris | 34 min |
| May 29, 11:44 PM CDT | Special Weather Statement | TOP | Morris | 31 min |
| May 29, 11:55 PM CDT | Special Weather Statement | TOP | Franklin | 20 min |
| May 30, 12:02 AM CDT | Severe Thunderstorm Warning | TOP | Morris, Wabaunsee | 28 min |
| May 30, 12:09 AM CDT | Special Weather Statement | TOP | Douglas | 36 min |
| May 30, 12:33 AM CDT | Special Weather Statement | TOP | Osage | 42 min |
| May 30, 12:42 AM CDT | Severe Thunderstorm Warning | TOP | Douglas | 22 min |
| May 30, 12:52 AM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 23 min |
| May 30, 4:30 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 45 min |
| May 30, 4:53 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 22 min |
| May 30, 5:09 PM CDT | Special Weather Statement | TOP | Republic | 36 min |
| May 30, 5:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa | 48 min |
| May 30, 5:39 PM CDT | Special Weather Statement | TOP | Cloud | 36 min |
| May 30, 5:56 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 34 min |
| May 30, 6:23 PM CDT | Special Weather Statement | TOP | Clay | 22 min |
| May 30, 6:27 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 48 min |
| May 30, 6:43 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.